On local existence of solutions of the free boundary problem for an incompressible viscous self-gravitating fluid motion
Applicationes Mathematicae, Tome 27 (2000) no. 3, pp. 319-333
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The local-in-time existence of solutions of the free boundary problem for an incompressible viscous self-gravitating fluid motion is proved. We show the existence of solutions with lowest possible regularity for this problem such that $u\in W^{2,1}_r(\widetilde{{\mitΩ}}^T)$ with r>3. The existence is proved by the method of successive approximations where the solvability of the Cauchy-Neumann problem for the Stokes system is applied. We have to underline that in the $L_p$-approach the Lagrangian coordinates must be used. We are looking for solutions with lowest possible regularity because this simplifies the proof and decreases the number of compatibility conditions.
DOI :
10.4064/am-27-3-319-333
Keywords:
anisotropic Sobolev space, Navier-Stokes equations, local existence, sharp regularity, incompressible viscous barotropic self-gravitating fluid
Affiliations des auteurs :
Piotr Mucha 1 ; Wojciech Zajączkowski 1
@article{10_4064_am_27_3_319_333,
author = {Piotr Mucha and Wojciech Zaj\k{a}czkowski},
title = {On local existence of solutions of the free boundary problem for an incompressible viscous self-gravitating fluid motion},
journal = {Applicationes Mathematicae},
pages = {319--333},
year = {2000},
volume = {27},
number = {3},
doi = {10.4064/am-27-3-319-333},
zbl = {0996.35050},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-27-3-319-333/}
}
TY - JOUR AU - Piotr Mucha AU - Wojciech Zajączkowski TI - On local existence of solutions of the free boundary problem for an incompressible viscous self-gravitating fluid motion JO - Applicationes Mathematicae PY - 2000 SP - 319 EP - 333 VL - 27 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-27-3-319-333/ DO - 10.4064/am-27-3-319-333 LA - en ID - 10_4064_am_27_3_319_333 ER -
%0 Journal Article %A Piotr Mucha %A Wojciech Zajączkowski %T On local existence of solutions of the free boundary problem for an incompressible viscous self-gravitating fluid motion %J Applicationes Mathematicae %D 2000 %P 319-333 %V 27 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/am-27-3-319-333/ %R 10.4064/am-27-3-319-333 %G en %F 10_4064_am_27_3_319_333
Piotr Mucha; Wojciech Zajączkowski. On local existence of solutions of the free boundary problem for an incompressible viscous self-gravitating fluid motion. Applicationes Mathematicae, Tome 27 (2000) no. 3, pp. 319-333. doi: 10.4064/am-27-3-319-333
Cité par Sources :